Doctor insights on:
Itchy Lower Extremities And Easy Bruising
Easy bruising yellow skin vomiting, burping, tender abdomen, abdominal pain upper and lower nausea dizziness hiccups and itchy skin. not feeling good
Recurring fever with swollen and hot ankles, lower legs that appear arthritic. Increased k/l light chain and easy bruising. Need an expert on fmf?
What could be causing face muscle spasms, lower right abdomen pain and very easy bruising? & i already had a CT scan they said it looked normal.
Experiencing symptoms of paleness, headaches, higher left abdominal and lower right abdominal pains, dizziness, joint pain, feeling sick, tiredness, back pains, weighlose, nose bleeds, easy bruising, weakness, chills and night sweats what can this be?
Yes: Easy bruising is common. Medications, particularly non-steroidal anti-inflammatory agents such as aspirin, Ibuprofen and related drugs, can lead to easy bruising, however, there are several medical conditions that may cause this.You should be evaluated by your primary health care provider to make certain there is no underlying serious cause. ...Read more
Maybe what you take: Bruising of the skin has many causes. Medications such as aspirin, Coumadin (warfarin) or Plavix can. Supplements like vit e, fish oil and ginko may do it. Alcohol intake thins the blood. Simple aging skin becomes thinner and more prone to bruising, especially in women. However, if the cause is not obvious, it is extremely important to see your internist for a complete check up! ...Read more
Depends: It depends on what your symptoms are. What do you mean by easy bruising. Any spontaneous bleeding? Excessive bleeding that wouldn't stop or requiring blood transfusion etc. You need to see your doctor and have some blood/ screening test to be done. If it is significant-then you need to see a hematologist. ...Read more
Not usually: Low platelets or poorly functioning platelets (in blood to help blood to clot) when an injury occurs, can be associated with bruising. Bruises you see are concerning, bur the bruises you feel are more concerning and require an urgent medical visit. Some meds can be associated with bruising, like aspirin. See your doctor please. ...Read more
Get a doctor: Can't say without some evaluation.Get a more detailed answer ›
Being overweight: that is a large protuberant abdomen can put pressure on the lower large vein (vena cava) thus encouraging capillary pressure elevation which can result in bruising in the lower legs/ankles Its a "push" but it's the only connection I can make! You should have an evaluation of your PLATELEt count to be sure there are no other reasons and if you are taking ASPIRIN this may also contribute! Z ...Read more
Pros outweigh cons: Singulair, aka montelukast, isn't a steroid, but a leukotriene inhibitor. It's anti-inflammatory like a steroid, but targets a much more specific site in the inflammation cascade. One of my favorite medications to use. Has an excellent side-effect profile and is well-tolerated. Caveat: there is a small risk in the fine print of increased bleeding, but I've never seen it. INH unlikely to pose risk. ...Read moreSee 1 more doctor answer
Hi, been on oxytetracycline for 2 weeks for acne and it's causing easy bruising on my body. Whys this? Thanks.
I feel constant fatigue late afternoon over a year now,other symptoms are easy bruising and yellowish urine,what it could be?
- Talk to a doctor online
- Itchy rash on lower extremities lasts several weeks
- Cellulitis lower extremities
- Emg lower extremities
- Diminished pulses in lower extremities
- Swelling in lower extremities
- Red spots on lower extremities
- Partial paralysis of the lower extremities
- Ct angiogram lower extremities
- Vascular insufficiency lower extremities
People also viewed
- Easy understand explanation